Analytical solution of Burgers-like equation

AUTHOR AND
AFFILIATION

S.M. KUMBHAR and SARITA THAKAR

KEYWORDS:

invariant vector fields, optimal system of Lie subalgebras.

Issue Date:

April 2013

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.25 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper we determine optimal system for one-dimensional Burgers-like equation, Lie group analysis is used to obtain invariant vector fields of one-dimensional Burgers-like equation. These invariant vector fields forms the Lie algebra. Certain choice of invariant vector field defines the transformation to convert the equation into a solvable partial differential
equation. With help of adjoint representation table one-dimensional optimal system is obtained.

Copy the following to cite this Article:

S.M. KUMBHAR and SARITA THAKAR, “Analytical solution of Burgers-like equation”, Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 1, Page Number , 2016


Copy the following to cite this URL:

S.M. KUMBHAR and SARITA THAKAR, “Analytical solution of Burgers-like equation”, Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/274/


In this paper we determine optimal system for one-dimensional Burgers-like equation, Lie group analysis is used to obtain invariant vector fields of one-dimensional Burgers-like equation. These invariant vector fields forms the Lie algebra. Certain choice of invariant vector field defines the transformation to convert the equation into a solvable partial differential
equation. With help of adjoint representation table one-dimensional optimal system is obtained.